Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 12:00 PM EST for Murray County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 12:00 PM EST (17:00 UTC)
- Expired
- Nov 30, 2016, 12:15 PM EST
- In force
- 15 min
- Issued by
- NWS Atlanta, GA
County Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 141 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
961
WWUS82 KFFC 301700
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EST WED NOV 30 2016
GAZ005-006-301715-
MURRAY GA-FANNIN GA-
1200 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 1215 PM EST...
AT 1159 AM EST...A STRONG THUNDERSTORM WAS NEAR CISCO...OR 11 MILES
NORTH OF CHATSWORTH...MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ETON...HIGDON...CRANDALL...JONES MILL...CISCO...TENNGA...EPWORTH...
CONASAUGA LAKE...GREGORY...COLWELL...COHUTTA WILDERNESS...SUMAC AND
COPPERHILL.
LAT...LON 3499 8423 3496 8422 3485 8452 3485 8461
3483 8459 3482 8460 3477 8475 3494 8483
3499 8476
TIME...MOT...LOC 1659Z 247DEG 35KT 3492 8470
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 6:50 AM EST, 5 hours 10 minutes earlier.
Area forecast discussion, Nov 30, 6:50 AM EST, 5 hours 10 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 650 AM EST Wed Nov 30 2016 ...A Tornado Watch is in effect for portions of Northwest Georgia through 11am EST... .SHORT TERM /Today through Thursday/... Showers and a few severe thunderstorms were training across the far northwest corner of GA this morning. With basically a southwest flow aloft the showers and thunderstorms have made little progress southward. However as the upper trough deepens there should be a southward drift later this morning and through the day. The cold front looks like it will be in the Atlanta vicinity around 18z. There is a slight risk of severe across much of the forecast area today. Tornado watch currently in effect for northwest GA. Cape is forecast to be only moderate but strong shear will support the threat of damaging winds. Pops gradually diminish overnight with only slight chance for the east central zones after 06z. Thursday is expected to be dry with more seasonal temperatures. 41 .LONG TERM /Thursday Night through Tuesday/... A quiet start to the long-term with sfc high pressure building into the local area. Winds may still be a bit breezy across higher elevations Thursday night but pressure gradient will be subsiding. High pressure essentially "atop" the area on Friday so expecting a dry and overall pleasant/seasonal day. Moisture will begin to increase Saturday ahead of the next system (which we will notice in the form of mid/high level clouds). ECMWF/GEFS/GEM ensemble data in consensus with closed low development across western Mexico...which will tap into subtropical moisture and allow a widespread area of precip to develop across the Southern Plains and lower MS Valley. Right now it looks like this area of rain will begin to push into the forecast area late Saturday. As it does so...sfc high will be wedging down the Appalachians...so looking at moisture overrunning a cool stable layer of air through Sunday night. Discrepancies arise by late Sunday into Monday. Operational GFS in better alignment with overall ensemble patterns vs the operational ECMWF...which argues for a slower progression of the closed low across Mexico/S Texas. Right now...have leaned the forecast toward the slower pattern. Should this pan out...could see a brief lull in activity on Monday before the closed low becomes an open wave and lifts into the Deep South...bringing another round of rainfall Tuesday through at least Wednesday. Kovacik && HYDROLOGY... Additional rainfall amounts will be highest across the northwest today with one to two inches possible. Amounts will range up to an inch for the remainder of north and central GA...however locally heavier amounts are possible in thunderstorms. 41 AVIATION... 12Z Update... Showers and a few thunderstorms still training across nw GA but should start drifting south across the forecast area by mid morning. Cold front approaching KATL around 18z. A few storms possibly severe today. Front should be just south of the taf sites by around 00z Thursday. Winds generally southwest 8 to 10kt with a few gusts. Patchy ifr until 14z otherwise mostly mvfr today. 41 //ATL Confidence...12Z Update... Medium confidence all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 43 60 36 / 80 30 0 0 Atlanta 72 42 57 38 / 80 20 0 0 Blairsville 69 36 51 31 / 100 20 0 0 Cartersville 72 40 56 34 / 100 10 0 0 Columbus 76 45 61 38 / 80 20 0 0 Gainesville 69 42 57 37 / 80 20 0 0 Macon 78 46 63 35 / 80 60 0 0 Rome 73 39 57 32 / 100 10 0 0 Peachtree City 72 42 58 33 / 80 20 0 0 Vidalia 81 54 67 40 / 50 60 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 11 AM EST this morning FOR THE FOLLOWING ZONES: Bartow...Catoosa...Chattooga...Cherokee...Dade...Fannin... Floyd...Gilmer...Gordon...Haralson...Murray...Paulding... Pickens...Polk...Walker...Whitfield. && SHORT TERM...41 LONG TERM....Kovacik AVIATION...41
Hazardous weather outlook, Nov 30, 5:23 AM EST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 AM EST WED NOV 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 523 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE AREA TODAY. A FEW OF THE STORMS COULD BE SEVERE...WITH THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND BRIEF TORNADOES. IN ADDITION...LIGHTNING AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 30, 9:18 AM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 AM EST WED NOV 30 2016
GAZ002-011-301500-
CHATTOOGA GA-WALKER GA-
918 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND WALKER COUNTIES
UNTIL 1000 AM EST...
AT 918 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CENTER POST TO NEAR DESOTO STATE
PARK...AND MOVING EAST AT 35 MPH.
HAZARD...30 TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRION...MENLO...NAOMI...CLOUDLAND...SUTTLES
MILL...VILLANOW...BERRYTON...SUBLIGNA...CENTER POST...JAMES H. FLOYD
STATE PARK...LINWOOD AND TIDINGS.
LAT...LON 3467 8549 3470 8549 3473 8546 3478 8517
3477 8515 3472 8517 3472 8505 3462 8505
3459 8507 3458 8511 3444 8518 3443 8521
3442 8522 3443 8549 3462 8554
TIME...MOT...LOC 1418Z 258DEG 30KT 3469 8542 3451 8558Local storm report, Nov 30, 10:07 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND DMG 1 W GASS 34.86N 85.56W
11/30/2016 DADE GA 911 CALL CENTER
911 CENTER REPORTED MULTIPLE TREES DOWN ALONG GASS ROAD
AND HWY 136. ROAD CREWS WERE CALLED OUT TO CLEAR
ROADWAY. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1600626
DJNSpecial weather statement, Nov 30, 10:18 AM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 AM EST WED NOV 30 2016
GAZ004-005-301545-
MURRAY GA-WHITFIELD GA-
1018 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND WHITFIELD
COUNTIES UNTIL 1045 AM EST...
AT 1017 AM EST...A STRONG THUNDERSTORM WAS NEAR DAWNVILLE...OR NEAR
DALTON...MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...VARNELL...ETON...TUNNEL HILL...COHUTTA...
DAWNVILLE...CRANDALL...CISCO...TENNGA...CONASAUGA LAKE...
BEAVERDALE...GREGORY...SUMAC AND ROCKY FACE.
LAT...LON 3486 8462 3483 8458 3479 8461 3478 8464
3474 8509 3482 8508 3482 8506 3486 8506
3486 8503 3488 8501 3491 8502 3491 8501
3494 8500 3497 8500 3499 8488 3499 8462
TIME...MOT...LOC 1517Z 255DEG 42KT 3485 8492Special weather statement, Nov 30, 10:37 AM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 AM EST WED NOV 30 2016
GAZ011-301615-
CHATTOOGA GA-
1037 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA COUNTY UNTIL 1115 AM
EST...
AT 1037 AM EST...A STRONG THUNDERSTORM WAS OVER BROOMTOWN...OR NEAR
LITTLE RIVER CANYON NATIONAL PRESERVE...MOVING NORTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...TRION...LYERLY...MENLO...BERRYTON...SUBLIGNA...
CLOUDLAND...JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE...TIDINGS AND
HOLLAND.
LAT...LON 3459 8537 3458 8536 3459 8535 3459 8511
3444 8518 3443 8521 3441 8522 3441 8524
3440 8527 3437 8533 3433 8537 3429 8539
3429 8546 3452 8551
TIME...MOT...LOC 1537Z 236DEG 39KT 3435 8554Special weather statement, Nov 30, 11:15 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EST WED NOV 30 2016
GAZ002>005-011-012-019-301700-
MURRAY GA-GORDON GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-
FLOYD GA-
1115 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...NORTHERN GORDON...
CATOOSA...WHITFIELD...NORTHEASTERN CHATTOOGA...SOUTHEASTERN WALKER
AND NORTHERN FLOYD COUNTIES UNTIL NOON EST...
AT 1115 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NAOMI TO NEAR SUBLIGNA...AND MOVING NORTHEAST AT 45
MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CALHOUN...LAFAYETTE...CHATSWORTH...VARNELL...ETON...TUNNEL
HILL...COHUTTA...RESACA...NAOMI...CISCO...CONASAUGA LAKE...NORTH
GEORGIA SPEEDWAY...SUTTLES MILL...GREGORY...SUMAC...NICKELSVILLE...
RAMHURST...ROCKY FACE AND WOOD STATION.
LAT...LON 3499 8462 3486 8462 3484 8461 3479 8461
3479 8462 3478 8464 3476 8464 3473 8466
3461 8465 3448 8522 3468 8531 3499 8497
TIME...MOT...LOC 1615Z 235DEG 37KT 3471 8522 3452 8518Special weather statement, Nov 30, 12:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EST WED NOV 30 2016
GAZ005-006-301715-
MURRAY GA-FANNIN GA-
1200 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 1215 PM EST...
AT 1159 AM EST...A STRONG THUNDERSTORM WAS NEAR CISCO...OR 11 MILES
NORTH OF CHATSWORTH...MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ETON...HIGDON...CRANDALL...JONES MILL...CISCO...TENNGA...EPWORTH...
CONASAUGA LAKE...GREGORY...COLWELL...COHUTTA WILDERNESS...SUMAC AND
COPPERHILL.
LAT...LON 3499 8423 3496 8422 3485 8452 3485 8461
3483 8459 3482 8460 3477 8475 3494 8483
3499 8476
TIME...MOT...LOC 1659Z 247DEG 35KT 3492 8470The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:57 PM EST | Special Weather Statement | FFC | Dade | 33 min |
| Nov 30, 12:05 AM EST | Severe Thunderstorm Warning | FFC | Dade | 40 min |
| Nov 30, 1:14 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 31 min |
| Nov 30, 1:18 AM EST | Tornado Warning | FFC | Dade, Walker | 26 min |
| Nov 30, 1:37 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 23 min |
| Nov 30, 1:53 AM EST | Tornado Warning | FFC | Catoosa | 18 min |
| Nov 30, 2:05 AM EST | Special Weather Statement | FFC | Whitfield | 25 min |
| Nov 30, 2:06 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:36 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:47 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Nov 30, 4:49 AM EST | Special Weather Statement | FFC | Dade | 26 min |
| Nov 30, 5:15 AM EST | Special Weather Statement | FFC | Dade | 30 min |
| Nov 30, 5:48 AM EST | Special Weather Statement | FFC | Dade | 27 min |
| Nov 30, 7:27 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 33 min |
| Nov 30, 7:59 AM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 31 min |
| Nov 30, 8:36 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 39 min |
| Nov 30, 9:18 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 42 min |
| Nov 30, 10:18 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 27 min |
| Nov 30, 10:37 AM EST | Special Weather Statement | FFC | Chattooga | 38 min |
| Nov 30, 10:50 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 25 min |
| Nov 30, 11:15 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 45 min |
| Nov 30, 12:17 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 43 min |
| Nov 30, 12:26 PM EST | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Nov 30, 12:52 PM EST | Tornado Warning | FFC | Carroll, Haralson, Paulding | 25 min |
| Nov 30, 1:04 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Nov 30, 1:15 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Nov 30, 1:38 PM EST | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 37 min |
| Nov 30, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 47 min |
| Nov 30, 2:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Nov 30, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris | 40 min |
| Nov 30, 2:08 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 37 min |
| Nov 30, 2:11 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 34 min |
| Nov 30, 2:14 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 18 min |
| Nov 30, 2:23 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 37 min |
| Nov 30, 2:28 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 47 min |
| Nov 30, 2:32 PM EST | Tornado Warning | FFC | Meriwether | 14 min |
| Nov 30, 2:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Nov 30, 2:43 PM EST | Tornado Warning | FFC | Barrow, Clarke, Jackson | 32 min |
| Nov 30, 2:50 PM EST | Severe Thunderstorm Warning | FFC | Pike, Upson | 25 min |
| Nov 30, 3:02 PM EST | Special Weather Statement | FFC | Talbot, Upson | 28 min |
| Nov 30, 3:04 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 26 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Spalding | 20 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 49 min |
| Nov 30, 3:16 PM EST | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Nov 30, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 24 min |
| Nov 30, 3:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Taylor | 46 min |
| Nov 30, 3:33 PM EST | Special Weather Statement | FFC | Monroe | 27 min |
| Nov 30, 3:34 PM EST | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Nov 30, 3:46 PM EST | Special Weather Statement | FFC | Jasper, Morgan, Newton, Putnam | 44 min |
| Nov 30, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 38 min |
| Nov 30, 3:58 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Jones | 47 min |
| Nov 30, 4:24 PM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Taliaferro | 36 min |
| Nov 30, 4:27 PM EST | Special Weather Statement | FFC | Bleckley, Houston | 33 min |
| Nov 30, 4:34 PM EST | Special Weather Statement | FFC | Dooly | 26 min |
| Nov 30, 4:39 PM EST | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Nov 30, 4:48 PM EST | Severe Thunderstorm Warning | FFC | Hancock, Warren | 27 min |
| Nov 30, 5:00 PM EST | Special Weather Statement | FFC | Glascock | 45 min |
| Nov 30, 5:47 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.